# SDR JJBA2011121510001

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 25,453 hours, 34,666 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: 5928763
- Condition: Failed
- Location: Oil Pressure
- Part time: 21,997 hours, 29,820 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT DURING CRUISE THE NR 1 ENGINE OIL PRESSURE WAS FROM 45-50 PSI, FEATHERED ENGINE AND PRESSURE ON GAUGE INDICATED 100 PSI.  MX CREW R & R TRANSMITTER PERFORMED GROUND RUNS AND PERFORMED, OPS CHECKS SATISFACTORY.
